ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Maximum compatible classes from compatibility matrices

Biswas, Nripendra N (1989) Maximum compatible classes from compatibility matrices. In: Sadhana, 14 (3). pp. 213-218.

[img]
Preview
PDF
maximum.pdf - Published Version

Download (302Kb)
Official URL: http://www.springerlink.com/content/22275r208m4318...

Abstract

A fast algorithm for the computation of maximum compatible classes (mcc) among the internal states of an incompletely specified sequential machine is presented in this paper. All the maximum compatible classes are determined by processing compatibility matrices of progressingly diminishing order, whose total number does not exceed (p + m), where p is the largest cardinality among these classes, and m is the number of such classes. Consequently the algorithm is specially suitable for the state minimization of very large sequential machines as encountered in vlsi circuits and systems.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian Academy of Sciences.
Keywords: Compatibility - maximum compatible classes - incompletely specified sequential machines
Department/Centre: Division of Electrical Sciences > Electrical Communication Engineering
Date Deposited: 16 Jul 2010 06:42
Last Modified: 19 Sep 2010 06:11
URI: http://eprints.iisc.ernet.in/id/eprint/29292

Actions (login required)

View Item View Item